# SDR 96ZZZX1024

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Warped
- Location: Nr 1 Turb Nozzle
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NR 1 TURBINE NOZZLE, THE NOZZLE SHIELD WAS FOUND WARPED OUT OF SHAPE.  PART SENT IN FOR OVERHAUL.
